# SDR SWIA200312500

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 25,435 hours, 22,149 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1258
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,934 hours, 4,667 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE AND FLIGHT SPOILERS FAULT - LEFT SPOILERON MESSAGE.  REMOVED AND REPLACED NR 1 AND NR 2 SECU IAW 27-61-05.  OPS CHECKS GOOD  IAW 27-64-00.  P/N OFF:  49-164-06, S/N OFF:  01397, S/N ON:  01455.
